# SDR 9JLA201310201303

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N556CG
- Make and model: Lear 45LEAR
- Aircraft serial: 45237
- Aircraft time: 2,396 hours, 1,695 cycles
- Engine: Garrtt TFE731*
- Engine time: 2,396 hours, 1,695 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 307080037
- Part serial: 17361
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED, AFTER SHUTDOWN, THAT FUEL WAS LEAKING FROM THE P3 LIMITER DRAIN LINE. MX TROUBLESHOT AND FOUND THE FUEL CONTROL UNIT WAS DEFECTIVE AND REQUIRED REPLACEMENT, PN 3070800-37, SN 17360.
